Advances in Pure Mathematics

Volume 10, Issue 9 (September 2020)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

Some Theorems for Real Increasing Functions in Elementary Fixed Point Theory

HTML  XML Download Download as PDF (Size: 250KB)  PP. 501-507  
DOI: 10.4236/apm.2020.109031    390 Downloads   1,334 Views  

ABSTRACT

We obtain some theorems for real increasing functions showing that elementary fixed point theory can bring to astonishing results by assuming only a few properties, some of which intrinsically possessed from these functions. An application is given for a theorem of quasi-compactness and a known result in posets is also recalled and applied to real intervals.

Share and Cite:

Diviccaro, M. and Sessa, S. (2020) Some Theorems for Real Increasing Functions in Elementary Fixed Point Theory. Advances in Pure Mathematics, 10, 501-507. doi: 10.4236/apm.2020.109031.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.